# SDR ASMF201208009

- Difficulty date: August 21, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 13,569 hours, 7,269 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 3404027060
- Part serial: YY095056B
- Condition: Damaged
- Location: Fuel Filter
- Part time: 13,569 hours, 7,269 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE LT ENGINE FUEL FILTER BYPASS LIGHT TURNED ON, SO FLIGHT CREW ACCOMPLISHED THE QRH 7.22 PROCEDURE, CONFIRMING THE FAILURE; THE LT ENGINE WAS SHUTDOWN AND ACFT CONTINUED TO LANDING.  MX PERFORMED THE FIM 73-05 TASK 801 AND FUEL FILTER WAS VERIFIED, NO CONTAMINANT PARTICLES WERE FOUND AND THE LT ENGINE FUEL FILTER, BYPASS LIGHT REPORT WAS DEFERRED IAW MEL 73-4 CAT C.  THE FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED IAW MM 73-34-01, TESTED CORRECT.
